Home > All OTC Medicines > Pain and Fever > Pain Relievers - Non Aspirin >
- UPC: 300450496607
- Relieves minor aches and pains due to
- and the common cold.
- not contain aspirin.
Tylenol Regular Strength pain reliever and fever reducer tablets - 100 ea
Relieves minor aches and pains due to headache, backache and the common cold.
You Save: $1.84 (17.7%)
Availability: In Stock
Usually Ships in 1-2 Business Days
Tylenol Regular Strength pain reliever and fever reducer tablets
Tylenol 325 mg each temporarily relieves minor aches and pains due to headache, backache, and the common cold.
- Tylenol contains aceteaminophen.
- Does not contain aspirin.
Acetaminophen 325 mg in each Tablet.
Corn Starch , Magnesium Stearate , Powdered Cellulose, Pregelatinized Starch, Sodium Starch Glycolate.
- Do not take more than directed - see overdose warning.
- Adults and Children 12 Years and Over: Take 2 tablets every 4 to 6 hours while symptoms last. Do not take more than 12 tablets in 24 hours. Do not use for more than 10 days unless directed by a doctor.
- Children 6-11Years: Take 1 tablet every 4 to 6 hours while symptoms last. Do not take more than 5 tablets in 24 hours. Do not use for more than 5 days unless directed by a doctor.
- Children Under 6 Years: Do not use this adult product in children under 6 years of age; this will provide more than the recommended dose - overdose - and may cause liver damage.
- Store between 20-25 degrees C / 68-77 degrees F.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers or fever reducers. Acetaminophen may cause liver damage.
Do not use with any other product containing acetaminophen.
- Stop use and ask a doctor if: pain gets worse or lasts more than 10 days, fever gets worse or lasts for more than 3 days, new symptoms occur, redness or swelling is present, These could be signs of a serious condition.
- If pregnant or breast-feeding, ask a health professional before use.
- Keep out of reach of children.
Overdose Warning: Taking more than the recommended dose - overdose - may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as children even if you do not notice any signs or symptoms.
Do not use if carton is opened or neck wrap or foil inner seal imprinted with Safety Seal is broken or missing.
Shipping Weight : 0.40 lb